# SDR SWIA202056227

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MOST FWD RIGHT BL9 SEAT RAIL FROM JUST AFT OF APPROX. FS409.00 GOING FORWARD IS CORRODED ON MULTIPLE ELEMENTS AND AROUND FASTENER HOLES IN NUMEROUS LOCATIONS ALONG ITS ENTIRE LENGTH. (MARKED)   (C-CHECK) RO 2/9/2021   INSTALLED NEW SEAT RAIL AT RBL9 FROM F.S.394.00 TO F.S. 409+28 IAW CRJ200 AMM 53-01-11-400-802
